# SDR AALA20030169

- Difficulty date: February 6, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N297AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49309
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, CEILING EMERGENCY EXIT LIGHT AFT LAVATORY AREA INOPERATIVE.  SECURED EMERGENCY EXIT AISLE LIGHT BATTERY FOR TAIL CONE AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
